# SDR IPXA2020111562390

- Difficulty date: November 6, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC06795
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING TRAILING EDGE SUPPORT PANEL CRACK AT AFT EDGE.  REPAIRED CRACKED SUPPORT ANGLE AT LT WING TRAILING EDGE, IAW DWG ARC0679 AND SRM 51-31-01. (MINOR)
